# SDR CALA0400531

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 13,621 hours, 2,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN CEILING AT 17L, 38L, AND 40L AND AFT GALLEY CENTER SECTION FLOOR WERE FOUND INOPERATIVE.  THE M738 EMERGENCY LIGHT POWER SUPPLY WAS REMOVED AND REPLACED IAW 33-51-07, PAGE 201-211.
